MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SUPER SHEATH INTRODUCER SHEATH; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION SUPER SHEATH INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number 220
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device sterile seal was damaged.A 6f x 11cm.038 super sheath was selected for use.During preparation, it was noted that one of the products was not sealed when one of the boxes were opened.Also, when they went to open the product up, they noticed that the sterile seal was not intact.The procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
It was reported that the device sterile seal was damaged.A 6f x 11cm.038 super sheath was selected for use.During preparation, it was noted that one of the products was not sealed when one of the boxes were opened.Also, when they went to open the product up, they noticed that the sterile seal was not intact.The procedure was completed with another of the same device.No patient complications were reported.The device was returned for analysis.The actual item was returned in the state that the product was put into the sterilization bag and the sterilization bag was opened.The adhesive mark was observed on the peeled-off part of the sterilization bag.Visual inspection and sticker bag seal inspection after packaging of related materials revealed that all products passed the inspection as the seal of the opening of the sterilization bag of the product had been already sealed when it was delivered from our supplier.

Brand Name
SUPER SHEATH INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8009891
Report Number2134265-2018-62344
Device Sequence Number13494869
Product Code DYB
UDI-Device Identifier14543527181416
UDI-Public14543527181416
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K060190
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number220
Device Catalogue Number220
Device Lot Number18E21B6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2018
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer11/19/2018
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1